# SDR SWIA201335475

- Difficulty date: December 2, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 31,107 hours, 25,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SECTION OF EMERGENCY LIGHTS & EXIT SIGN AT MCD & GALLEY DOOR DO NOT ILLUMINATE.  FLT 6462 REPLACED NR 1 ELBP.  PN AD-2013-1A SN 65500 SN OFF 79577.
